# SDR PAYA95A4010

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4207G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 083
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Condition: Cracked
- Location: Lt Strobe Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT WING TIP STROBE LENSE ATTACH BRACKET.  REPLACED BRACKET.  (W)
